# SDR ASAA2014013006740

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 20,976 hours, 6,517 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 076971102292
- Condition: Failed
- Location: Apu
- Part time: 8,548 hours, 8,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED TWO ATTEMPS.  ACFT GROUNDED.   PERFORMED FIM TASK 49-40, TASK 802, FOUND IGNITION UNIT BAD.  R & R IGNITION UNIT REF AMM 49-41-31.  APU OPS CHECKED GOOD.  CLEARED MEL 49-1B, REMOVED PLACARD C/N 0130006, NO S/P, SEAM C.
